Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Observed spotting after taking loette. What is going on?

hi, i was on loette this month however i iobserved the spotting on the 20th day of the pill still i continued on the 21st day - which the last day of the pill. I have stopped it now, when should i start the pill again.? Should i consider this spotting as a menstual cysle and start it on the 5th day or wait for the fullfledged periods to cum and then start it from the 5th day? i am really confused and worried.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Thanks for posting your query,
It start 5 th dau of your menstrual cycle.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor